# SDR AALA990361

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 ENGINE S-DUCT INNER SKIN BLISTERED AROUND 2 RIVETS APPROX 2 INCH DIAMETER LOCATED 2 SKIN LAPS PLUS RIVET ROWS UP FROM AFT END BETWEEN 6 AND 7 O'CLOCK POSITION.  BLENDED CORROSION PER SRM 51-10-1, INSTALLED DOUBLER PER SRM 54-10-3.  (M)
